MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L HYDRO-TEMP 3 NEONATAL PROBE, ORANGE; WARMER, INFANT RADIANT

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L HYDRO-TEMP 3 NEONATAL PROBE, ORANGE; WARMER, INFANT RADIANT
Model Number HNICU-26
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "we had our biomed check out the probes compared to the ohmeda probes we are currently using and we found two alarming issues with it.The first is that the deroyal probe had a very large lag time, minutes, before it senses the new temperature.The second issue is that when it did change temperatures it was about 3 celcious off from the ohmeda probe." deroyal industries, inc.Requested return of the device but it has yet to be received.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "we had our biomed check out the probes compared to the ohmeda probes we are currently using and we found two alarming issues with it.The first is that the deroyal probe had a very large lag time, minutes, before it senses the new temperature.The second issue is that when it did change temperatures, it was about 3 celcious off from the ohmeda probe.".

Brand Name
HYDRO-TEMP 3 NEONATAL PROBE, ORANGE
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key23815386
Report Number9613793-2025-00011
Device Sequence Number10098708
Product Code FMT
UDI-Device Identifier00749756032384
UDI-Public00749756032384
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHNICU-26
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown